Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 173938, 12 pages
http://dx.doi.org/10.1155/2015/173938
Research Article

A Discrete-Time Queue with Preferred Customers and Partial Buffer Sharing

1Department of Statistics and Financial Mathematics, School of Science, Nanjing University of Science and Technology, Nanjing, Jiangsu 210094, China
2School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
3Nanjing University of Science and Technology, Nanjing, China

Received 16 April 2015; Revised 26 June 2015; Accepted 7 July 2015

Academic Editor: Francesco Soldovieri

Copyright © 2015 Shizhong Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shizhong Zhou, Liwei Liu, and Jianjun Li, “A Discrete-Time Queue with Preferred Customers and Partial Buffer Sharing,” Mathematical Problems in Engineering, vol. 2015, Article ID 173938, 12 pages, 2015. https://doi.org/10.1155/2015/173938.